# SDR ASAA0210218

- Difficulty date: October 7, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545800204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND STRINGER 26R AT BODY STATION 337-357 CORRODED.  REMOVED CORRODED SECTION, FABRICATED AND REPAIRED STRINGER PER SRM.  (M)
